# SDR USAA920080675

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - LEVEL 2 CORROSION ON AFT ENTRY DOOR "Z" ANGLE, BS 947 - BS 991, LBL 53.  REPAIRED AFT ENTRY DOOR "Z" ANGLE, BS 947 - BS 991, LBL 53 IAW B737 SRM 51-70-11.
